MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Posterior chamber single piece foldable intraocular lens.Lens work order search-no similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that a cc4204a intraocular lens, diopter +20.0 tore during insertion into the patient's eye.This occurred on (b)(6) 2020.The lens was removed and replaced with an alternate lens.
 
Additional Manufacturer Narrative
B5-updated information: the reporter stated there was patient contact with the lens.Patient contact was also stated on the returned box.However, the lens was returned stuck in the cartridge.The reporter previously stated no additional information is available.Information is contradictory.H3-device evaluation: the lens was returned loose in the box, stuck in the cartridge.The plunger was overridden and there was residue on the device.Claim# (b)(4).
 
Additional Manufacturer Narrative
B1-corrected.B5-additional information: there was patient contact with the lens.No patient injury.H6-health impact code corrected.Device code corrected.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key11159189
Report Number2023826-2021-00114
Device Sequence Number837133
Product Code HQL
UDI-Device Identifier00841542102391
UDI-Public00841542102391
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2021
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer01/14/2021
02/23/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/08/2021
03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTION SYSTEM MODEL: NANOPOINT.; UNK.
Outcome Attributed to Adverse Event Required Intervention;